Translator Disclaimer
2001 On a fast diffusion equation with source
Jong-Shenq Guo, Yung-Jen L. Guo
Tohoku Math. J. (2) 53(4): 571-579 (2001). DOI: 10.2748/tmj/1113247801

Abstract

We study in this paper the positive solution of the Cauchy problem for a fast diffusion equation with source. We derive a secondary critical exponent of the behavior of the initial value at infinity for the existence of global (in time) and nonglobal solutions of the Cauchy problem. Furthermore, the large time behaviors of those global solutions are also studied.

Citation

Download Citation

Jong-Shenq Guo. Yung-Jen L. Guo. "On a fast diffusion equation with source." Tohoku Math. J. (2) 53 (4) 571 - 579, 2001. https://doi.org/10.2748/tmj/1113247801

Information

Published: 2001
First available in Project Euclid: 11 April 2005

zbMATH: 0995.35035
MathSciNet: MR1862219
Digital Object Identifier: 10.2748/tmj/1113247801

Subjects:
Primary: 35K57
Secondary: 35B05, 35B33, 35B40

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.53 • No. 4 • 2001
Back to Top